Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      For me there was a definate link between GD and depression. My doctor put
      me on antidepressants, beleive me I fought it very hard. Truth is I feel much
      better now than I did before the antidepressants. A person without GD who is
      depressed has trouble with basic life skills and such….complicate this with
      GD and you could have a real mess. This was what happened to me. I couldn’t
      tell if my symptoms were related to the depression or GD. Now at least I have
      a clear head….good luck to you….Carolyn

      Anonymous
        Post count: 93172

        Hi Tepster. I just read your posting and would like to recommend a book
        to you. It is The Thyroid Source Book by Sara Rosenthal. It tells you
        just about all you can imagine about your thyroid and its disease.
        Being tired IS a symptom of GD because your body is all hyped up and
        working too hard, burning more energy than normal. Depression and
        other emotional changes are also linked to GD, and that book does a
        good job of explaining how. Any major bookstore, or maybe even your
        local library would have the book. Good luck! Barb

        Anonymous
          Post count: 93172

          I have questions and would like to talk to someone regarding
          Graves. Please reply.

          Anonymous
            Post count: 93172

            I went to the American Association of Clinical Endocrinologists web site the other day. January is Thyroid Awareness Month, and they had a prominant article on “The Thyroid Blues.”

            You can access the site at http://www.aace.com

            Bobbi

            Anonymous
              Post count: 93172

              I was daignosed with graves in jan.99 and am currently on 150mg of PTU 3x a day. What does anyone know about graves and depression?

            Viewing 5 posts - 1 through 5 (of 5 total)
            • You must be logged in to reply to this topic.